# SDR 9901211156

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 791
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACKS ON THE FLOORBEAM UPPER CHORD AT FS 791, LBL 6 TO RBL 2.  REPAIRED PER EA 11-162058.
